0
Menu

Efferalgan

Filter
Number of products : 11
Sort
Sort
Close
Our brands Efferalgan

Efferalgan is a paracetamol-based analgesic and antipyretic. It is indicated for pain and/or fever, headaches, flu, toothache, aches and pains, painful menstruation and osteoarthritis pain.

Soin-et-nature.com, your ARS-approved organic pharmacy for buying your Doliprane online, offers you the opportunity to order all references at low prices and in complete safety: sachets, dry tablets, effervescent tablets, suppositories, syrup, capsules, orodispersibles. Give your opinion on your experience of buying Efferalgan in your online organic pharmacy with our partner Verified opinions

Buy Efferalgan at the best price from your ARS-approved online pharmacy

EFFERALGAN , granules in sachet is indicated for the symptomatic treatment of mild to moderate pain and/or fever. EFFERALGAN is a paracetamol-based medicine. Like aspirin, EFFERALGAN treats mild to moderate pain, but without the anti-coagulant effects of aspirin, nor is it anti-inflammatory. On the other hand, EFFERALGAN and paracetamol in general are perfectly well tolerated by children and pregnant or breast-feeding women. Be sure to respect the usual doses and form (tablets, capsules, suppositories, syrup, etc.) for each age group, and check that any associated medications do not contain paracetamol. If they do, take them into account in the maximum authorized daily quantity. The maximum quantity of paracetamol for ADULTS over 15 is 3 grams distributed over 24 hours.

No medication will be delivered outside France. Only available for collection at our pharmacy in Perpignan (France).

Efferalgan Pas Cher in your ARS-approved online pharmacy

How to take Efferalgan?

The maximum daily dose of paracetamol is 60 milligrams (mg) per kilogram (kg) per day, divided into 4 or 6 doses, i.e. 15 mg per kg every 6 hours or 10 mg per kg every 4 hours.

Body weight (age)

Single dose

Interval between doses

Maximum daily dose

From 27 kg to less than 41 kg
(from age 8 to under 10)

500 mg Paracetamol
(1 sachet)

6 hours

2000 mg Paracetamol
(4 sachets)

From 41 kg to less than 50 kg
(from age 10 to ≤ 12 years)

500 mg Paracetamol
(1 sachet)

4 hours

3000 mg Paracetamol
(6 sachets)

50 kg or more
(over 12 years of age)

500 mg to 1000 mg Paracetamol
(1 to 2 sachets)

4 to 6 hours

3000 mg Paracetamol
(6 sachets)

For adults and adolescents weighing over 50 kg, the usual daily dose of paracetamol is 3000 mg ( 6 sachets ). However, in the event of more severe pain, the maximum dose may be increased to 4,000 mg per day, i.e. 8 sachets per day.

Use in children and adolescents

EFFERALGAN 500 mg, granules in sachet IS FOR ADULTS, ADOLESCENTS AND CHILDREN weighing over 27 kg (from approximately 8 years of age).

In children, it is imperative to respect the dosages defined according to the child's weight, and therefore to choose a suitable presentation. Approximate ages according to weight are given for guidance only.

In children, the total dose of paracetamol should not exceed 60 mg per kg per day.

Frequency of administration

Regular doses help avoid fluctuations in pain or fever:

  • In children, doses should be taken at regular intervals, including at night, preferably 6 hours apart, and at least 4 hours apart.
  • In adults and adolescents, they should be spaced at least 4 hours apart.

What are the side effects of Efferalgan?

Talk to your doctor or pharmacist before taking EFFERALGAN 500 mg, granules in a sachet if

  • if you weigh less than 50 kg
  • in case of mild or moderate hepatic insufficiency (liver disease)
  • in case of chronic alcoholism, excessive alcohol consumption (3 or more alcoholic drinks every day)
  • in case of renal insufficiency (severe kidney disease) (see also section "3. How to take EFFERALGAN 500 mg, granules in sachet")
  • if you have Gilbert's syndrome (familial non-hemolytic jaundice)
  • if you are taking other drugs that affect the liver at the same time as EFFERALGAN 500 mg, granules in sachet
  • if you have glucose-6-phosphate dehydrogenase deficiency
  • hemolytic anemia (abnormal drop in red blood cell count and hemoglobin level)
  • chronic malnutrition (low hepatic glutathione reserves)
  • if you are dehydrated (excessive loss of body water)
  • if you are suffering from acute viral hepatitis or if this disease is diagnosed while you are taking EFFERALGAN 500 mg, granules in sachet. Talk to your doctor, who may stop treatment with EFFERALGAN 500 mg, granules in sachet.

(Source : https://base-donnees-publique.medicaments.gouv.fr/affichageDoc.php?specid=67443191&typedoc=N )

Never take Efferalgan

  • if you are allergic to paracetamol or any of the other ingredients of this medicine, as listed in section 6.
  • if you suffer from severe liver disease (hepatic insufficiency or progressive decompensated liver disease).

Your pharmacist's advice on Efferalgan

Consult your doctor in case of pain:

The intensity of pain perception and the ability to resist it vary from person to person.

  • If there is no improvement after 5 days of treatment,
  • if the pain is violent, unexpected and comes on suddenly (particularly a strong pain in the chest) and/or recurs regularly,
  • if it is accompanied by other signs such as general malaise, fever, unusual swelling of the painful area, reduced strength in a limb,
  • if it wakes you up at night.

What pain relief products are available on Soin-et-Nature?

We offer a full range of pain relief products:

  • doliprane: paracetamol for mild to moderate pain and fever.
  • efferalgan effervescent tablets with paracetamol for a rapid effect.
  • nurofen: an anti-inflammatory effective against muscle and joint pain.
  • Aspirin: a versatile treatment for headaches and inflammatory conditions.
  • paracetamol: available in several forms for effective pain relief.
  • ibuprofen : to reduce inflammation and fever.
  • muscular pain treatments: creams and oral solutions to relieve muscle tension and cramps.
  • to relieve joint pain: targeted medications to preserve mobility and reduce inflammation.
  • anti-inflammatories: treatments for acute and chronic inflammatory pain.
  • for headaches: medicated solutions to treat migraines and headaches.
  • for pain & fever: analgesics and antipyretics for complete management.
  • you'll find dafalgan: paracetamol in various galenic forms.
  • you'll find spedifen: a fast, effective solution for inflammatory pain and fever.